# SDR AALA20060252

- Difficulty date: April 21, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SJC - INFLIGHT SMOKE IN CABIN.  RETURNED TO SJC AND LANDED WITHOUT INCIDENT.  FOUND APU LEAKING OIL.  TIGHTENED LOOSE OIL LINE ON APU.  REPLACED BOTH PACK SOCKS AND ACCOMPLISHED PACK BURN.  REPLACED APU AT DFW PER WORK CARD 49 96 82.  SYSTEM GROUND CHECKED NORMAL OPERATION.
